# SDR AALA202411256060

- Difficulty date: November 23, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N132AN
- Make and model: Airbus A321-231
- Aircraft serial: 6473
- Aircraft time: 32,222 hours, 10,537 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT HAND AFT EMERGENCY EXIT DOOR ASSIST BOTTLE PRESSURE LOW. SERVICED LEFT HAND AFT EMERGENCY EXIT DOOR ASSIST BOTTLE.
